# SDR UIEA2018061201132

- Difficulty date: June 12, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,926 hours, 14,727 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG R ENG PRV. MESSAGE CLEARED PER AMM 31-4-00. ACCOMPLISHED AIR SUPPLY BITE PER FIM NO CURRENT FAULTS RAN RIGHT ENGINE PER AMM 71-00-00 RIGHT ENGINE BLEED OPS CHECK NORMAL PER AMM 36-10-00.
